# SDR ASAA0180029

- Difficulty date: January 23, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53472
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Part number: D29985107
- Part serial: 0178
- Condition: Discharged
- Location: Evac Slide
- Part time: 37,520 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING K-CHECK, AFT SERVICE DOOR EMERGENCY SLIDE LIGHTING HARNESS BATTERY WAS DETERMINED TO HAVE LOW VOLTAGE.  REPLACED COMPLETE SLIDE ASSEMBLY.  VOLTS/AMPS CHECKED OK.  (M)
